# SDR 99ZZZX2097

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9581G
- Make and model: Cessna 172R
- Aircraft serial: 17280530
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C163030011
- Condition: Failed
- Location: Rt Mlg
- Part time: 226 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON LANDING ROLL-OUT, THE RIGHT BRAKE HAD FAILED AND REQUIRED CONSTANT PUMPING TO MAINTAIN ANY PRESSURE.  UPON INSPECTION, THE CALIPER WAS FOUND CRACKED IN TWO PLACES.
